# SDR FDEA201007022323

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BILGE AREA, STR 44 LT HAS CORROSION ON VERTCAL LEG FROM FR 62 TO FR 63,APPROX 10 SQ IN.  REMOVED LEVEL 1 CORROSION.  CUT OUT DAMAGED SECTION OF STR 44 LT AND INSTALLED STRINGER REPAIR AT STR 44 LT BETWEEN FR 62 AND FR 63 IAW SRM 53-10-14, FIG 201, PAGE 203/204.
